Ive been shooting subutex for 6yrs.. Why when I take the same amount/dose orally,does it feel weaker or after a few hrs I start with the watery eyes and yawning.. My question is Im on 8mg alternate days at the moment. If I up to 6mg daily will I stop the minor hanging I experience Later in the day/at night? I really just want to stop shooting it and take it orally, eventually drop down and drop off..But its very hard when im a single parent working full time to be feeling unmotivated because I havent had a shot.. Will the increase stop this or am I hanging for the shot?
I don't think anyone can tell you how to use more safely or comfortably. The plan you just outlined is an escalation of use, not a decrease. If you are ready to get serious about quitting, then there is plenty of support for you. You need to be sober for your own sake, but also for your kids' sake. Please please please, go see an addiction doctor and do this right. Don't make orphans out of your children.
Ive done what your doing on and off for awhile. Shooting it, then eating it, then stopping it. For the first couple of days you are gonna feel a little tired
And less motivated then usual. Then you would be surprised, out of no where you seem to have more energy and you feel much better eating it. Especially in the mornings you wake up and feel less like crap. Then once you are used to eating it and off the shooting addiction part of it, lowering your dose is easier to do. Its gonna be somewhat of a difficult road but its possible. Most people on here just say stop or you'll die without giving any real advice. God was a major help to me. I have three young kids also so I know the lies your mind is telling you. But it is better to have them go through a couple rough boring weeks or even months then to have you on this for the long haul and something bad happen or them even finding out. Good luck and go for it its def worth it
ive been shooting suboxone for a couple years now, i was in prison and thats what 1 of the big things was here in alabama prison.im now out and ive got a prescription for subutex. i really dont know what it is but for some reason when i do the subutex the same way i seem to get a different taste in my mouth that tends to last for a while, also i feel a little dizzy and **** sometimes i filter 2 times now through a cigarette filter, when i first started id just use 1 so i thought maybe i was getting some filler, but it really seems the same i dont know. i know ive read a lot of horror stories bout shooting suoxone and subutex. they say they are filled with corn starch instead of chalk, and its not good for you. idk?? maybe someone can give me thier opinion and let me know if they have had the same side effects..thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.